Nonintegrable threshold singularities of two-point functions in perturbation theory

Author(s)
Dmitri Melikhov, Silvano Simula
Abstract

In perturbation theory, the spectral densities of two-point functions develop nonintegrable threshold singularities at higher orders. In QCD, such singularities emerge when calculating the diagrams in terms of the pole quark mass, and they become stronger when one rearranges the perturbative expansion in terms of the running quark mass. In this paper, we discuss the proper way to handle such singularities.

Organisation(s)
Particle Physics
External organisation(s)
Lomonosov Moscow State University (MSU), Joint Institute for Nuclear Research, Universität Wien, Istituto Nazionale di Fisica Nucleare (INFN), Roma
Journal
European Physical Journal Plus
Volume
136
No. of pages
12
ISSN
2190-5444
DOI
https://doi.org/10.1140/epjp/s13360-020-01024-0
Publication date
01-2021
Peer reviewed
Yes
Austrian Fields of Science 2012
103034 Particle physics
Portal url
https://ucris.univie.ac.at/portal/en/publications/nonintegrable-threshold-singularities-of-twopoint-functions-in-perturbation-theory(19dcf0d9-b300-4b20-b814-9d573b7d00f9).html